Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On hereditary artinian rings and the pure semisimplicity conjecture: rigid tilting modules and a weak conjecture

Tom 135 / 2014

José L. García Colloquium Mathematicum 135 (2014), 227-262 MSC: 16G60, 16D90. DOI: 10.4064/cm135-2-6

Streszczenie

A weak form of the pure semisimplicity conjecture is introduced and characterized through properties of matrices over division rings. The step from this weak conjecture to the full pure semisimplicity conjecture would be covered by proving that there do not exist counterexamples to the conjecture in a particular class of rings, which is also studied.

Autorzy

  • José L. GarcíaDepartment of Mathematics
    University of Murcia
    30100 Murcia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek